Volume 5, issue 2 (2001)

Download this article
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Homology surgery and invariants of 3–manifolds

Stavros Garoufalidis and Jerome Levine

Geometry & Topology 5 (2001) 551–578
Bibliography
1 R Fenn, C Rourke, On Kirby's calculus of links, Topology 18 (1979) 1 MR528232
2 M H Freedman, F Quinn, Topology of 4–manifolds, Princeton Mathematical Series 39, Princeton University Press (1990) MR1201584
3 S Garoufalidis, M Goussarov, M Polyak, Calculus of clovers and finite type invariants of 3–manifolds, Geom. Topol. 5 (2001) 75 MR1812435
4 S Garoufalidis, J Levine, On finite type 3–manifold invariants II, Math. Ann. 306 (1996) 691 MR1418348
5 S Garoufalidis, T Ohtsuki, On finite type 3–manifold invariants III: Manifold weight systems, Topology 37 (1998) 227 MR1489202
6 M Goussarov, Finite type invariants and $n$–equivalence of 3–manifolds, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999) 517 MR1715131
7 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
8 R C Kirby, L R Taylor, A survey of 4–manifolds through the eyes of surgery, from: "Surveys on surgery theory, Vol. 2", Ann. of Math. Stud. 149, Princeton Univ. Press (2001) 387 MR1818779
9 J P Levine, Surgery on links and the $\overline\mu$–invariants, Topology 26 (1987) 45 MR880507
10 T T Q Le, J Murakami, T Ohtsuki, On a universal perturbative invariant of 3–manifolds, Topology 37 (1998) 539 MR1604883
11 S V Matveev, Generalized surgeries of three-dimensional manifolds and representations of homology spheres, Mat. Zametki 42 (1987) 268, 345 MR915115
12 H Murakami, Y Nakanishi, On a certain move generating link-homology, Math. Ann. 284 (1989) 75 MR995383
13 T Ohtsuki, Finite type invariants of integral homology 3–spheres, J. Knot Theory Ramifications 5 (1996) 101 MR1373813
14 A Ranicki, The algebraic theory of surgery I: Foundations, Proc. London Math. Soc. $(3)$ 40 (1980) 87 MR560997
15 C T C Wall, Surgery on compact manifolds, London Mathematical Society Monographs 1, Academic Press (1970) MR0431216